# SDR 2008UALA02909

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,298 hours, 8,172 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON 3H MISSING.  FOUND LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
